Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 7150203, 7 pages
https://doi.org/10.1155/2017/7150203
Research Article

Stochastic Volatility Effects on Correlated Log-Normal Random Variables

Department of Applied Mathematics, Kongju National University, Chungcheongnam-do 32588, Republic of Korea

Correspondence should be addressed to Yong-Ki Ma; rk.ca.ujgnok@amky

Received 12 July 2017; Revised 25 September 2017; Accepted 9 December 2017; Published 28 December 2017

Academic Editor: Antonio Scarfone

Copyright © 2017 Yong-Ki Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Milevsky and S. E. Posner, “Asian options, the sum of lognormals, and the reciprocal gamma distribution,” Journal of Financial and Quantitative Analysis, vol. 33, no. 3, pp. 409–422, 1998. View at Publisher · View at Google Scholar
  2. R. Carmona and V. Durrleman, “Pricing and hedging spread options,” SIAM Review, vol. 45, no. 4, pp. 627–685, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Dhaene, M. Denuit, M. J. Goovaerts, R. Kaas, and D. Vyncke, “The concept of comonotonicity in actuarial science and finance: applications,” Insurance: Mathematics and Economics, vol. 31, no. 2, pp. 133–161, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Vanduffel, T. Hoedemakers, and J. Dhaene, “Comparing approximations for risk measures of sums of nonindependent lognormal random variables,” North American Actuarial Journal, vol. 9, no. 4, pp. 71–82, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Romeo, V. Da Costa, and F. Bardou, “Broad distribution effects in sums of lognormal random variables,” The European Physical Journal B, vol. 32, no. 4, pp. 513–525, 2003. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Nadarajah, “A review of results on sums of random variables,” Acta Applicandae Mathematicae, vol. 103, no. 2, pp. 131–140, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. F. Fenton, “The sum of log-normal probability distributions in scatter transmission systems,” IEEE Transactions on Communications Systems, vol. 8, no. 1, pp. 57–67, 1960. View at Publisher · View at Google Scholar
  8. F. Berggren and S. B. Slimane, “A simple bound on the outage probability with lognormally distributed interferers,” IEEE Communications Letters, vol. 8, no. 5, pp. 271–273, 2004. View at Publisher · View at Google Scholar · View at Scopus
  9. C. Lam and . Tho Le-Ngoc, “Outage probability with correlated lognormal interferers using log shifted gamma approximation,” in Proceedings of the 2005 5th International Conference on Information Communications & Signal Processing, pp. 618–622, Bangkok, Thailand. View at Publisher · View at Google Scholar
  10. N. B. Mehta, A. F. Molisch, J. Wu, and J. Zhang, “Approximating the sum of correlated lognormal or lognormal-rice random variables,” in Proceedings of the 2006 IEEE International Conference on Communications, ICC 2006, pp. 1605–1610, Turkey, July 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. S. B. Slimane, “Bounds on the distribution of a sum of independent lognormal random variables,” IEEE Transactions on Communications, vol. 49, no. 6, pp. 975–978, 2001. View at Publisher · View at Google Scholar · View at Scopus
  12. N. C. Beaulieu and Q. Xie, “An optimal lognormal approximation to lognormal sum distributions,” IEEE Transactions on Vehicular Technology, vol. 53, no. 2, pp. 479–489, 2004. View at Publisher · View at Google Scholar · View at Scopus
  13. J. C. S. Santos Filho, M. D. Yacoub, and P. Cardieri, “Highly accurate range-adaptive lognormal approximation to lognormal sum distributions,” IEEE Electronics Letters, vol. 42, no. 6, pp. 361–363, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. Z. Liu, J. Almhana, F. Wang, and R. McGorman, “Mixture lognormal approximations to lognormal sum distributions,” IEEE Communications Letters, vol. 11, no. 9, pp. 711–713, 2007. View at Publisher · View at Google Scholar · View at Scopus
  15. N. C. Beaulieu and F. Rajwani, “Highly accurate simple closed-form approximations to lognormal sum distributions and densities,” IEEE Communications Letters, vol. 8, no. 12, pp. 709–711, 2004. View at Publisher · View at Google Scholar · View at Scopus
  16. L. Zhao and J. Ding, “A strict approach to approximating lognormal sum distributions,” in Proceedings of the 2006 Canadian Conference on Electrical and Computer Engineering, pp. 916–919, Ottawa, ON, Canada, May 2006. View at Publisher · View at Google Scholar
  17. S. C. Schwartz and Y. S. Yeh, “On the Distribution Function and Moments of Power Sums With Log‐Normal Components,” Bell System Technical Journal, vol. 61, no. 7, pp. 1441–1462, 1982. View at Publisher · View at Google Scholar · View at Scopus
  18. C. F. Lo, “The sum and difference of two lognormal random variables,” Journal of Applied Mathematics, Art. ID 838397, 13 pages, 2012. View at Google Scholar · View at MathSciNet
  19. D. Senaratne and C. Tellambura, “Numerical computation of the lognormal sum distribution,” in Proceedings of the 2009 IEEE Global Telecommunications Conference, GLOBECOM 2009, December 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. M. Di Renzo, L. Imbriglio, F. Graziosi, and F. Santucci, “Smolyak's algorithm: A simple and accurate framework for the analysis of correlated log-normal power-sums,” IEEE Communications Letters, vol. 13, no. 9, pp. 673–675, 2009. View at Publisher · View at Google Scholar · View at Scopus
  21. F. Black and M. Scholes, “The pricing of options corporate liabilities,” Journal of Political Economy, vol. 81, pp. 637–659, 1973. View at Publisher · View at Google Scholar
  22. J.-P. Fouque, G. Papanicolaou, and K. Ronnie Sircar, Derivatives in Financial Markets with Stochastic Volatility, Cambridge University Press, 2000.
  23. R. F. Engle, “Autoregressive conditional heteroscedasticity with estimates of the variance of United Kingdom inflation,” Econometrica, vol. 50, no. 4, pp. 987–1007, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  24. T. Bollerslev, “Generalized autoregressive conditional heteroskedasticity,” Journal of Econometrics, vol. 31, no. 3, pp. 307–327, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. S. L. Heston, “A closed-form solution for options with stochastic volatility with applications to bond and currency options,” The Review of Financial Studies, vol. 6, no. 2, pp. 327–343, 1993. View at Publisher · View at Google Scholar
  26. J.-H. Kim, Y.-K. Ma, and C. Y. Park, “Joint survival probability via truncated invariant copula,” Chaos, Solitons and Fractals, vol. 85, pp. 68–76, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  27. Y.-K. Ma, “Modeling the dependency structure of integrated intensity processes,” PLoS ONE, vol. 10, no. 8, 10 pages, 2015. View at Publisher · View at Google Scholar